| Catalog Number |
06D18-68 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Suspect medical device; concomitant: abbott esa chagas; list # 08l34-68; lot # a00001300 and prism chagas; list # 07k35-68; lot # 68048m500.
Event or Problem Description
The customer reported increase in repeat (b)(6) prism chagas and prism hcv results in (b)(6) 2017.Of 14 (b)(6) chagas samples 7 were (b)(6) with hcv.Supplemental/confirmatory testing was performed with ortho chagas (2 negative, 5 not tested); ortho hcv all 7 (b)(6); abbott chagas esa (6 (b)(6), one not tested).There was no reported impact to donor/patient management.There was no additional donor information provided.
Additional Manufacturer Narrative
Evaluation of complaint data for the lots identified normal complaint activity.A review of the manufacturing documentation did not identify any issues associated with the customer observation.Labeling was reviewed and found to adequately address the issue.A review of the prism metrics field data indicates that the initial and repeat (b)(6) rates for the abbott prism hcv lots 70080m500 and 72105m500 are less than the package inserts upper (b)(6) confidence intervals.Labeling claims were met for specificity; there is no product deficiency.A malfunction was not identified.Based on the information within the complaint record, the device met performance specifications and performed as intended at the customer site.